# SDR QXEA0300044

- Difficulty date: January 12, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 2,239 hours, 2,717 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Frozen
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYC - FLIGHT 2333 - CREW RETURNED TO FIELD WHEN AFTER TAKEOFF THE FORWARD BAGGAGE DOOR WARNING LIGHT ILLUMINATED AND THE AIRCRAFT WOULD NOT PRESSURIZE. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RIGHT CARGO DOOR PROXIMITY SWITCH FROZEN. THE SWITCH WAS THAWED AND OPERATIONAL CHECKS WERE PERFORMED. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE. NO PARTS WERE REPLACED.
